Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 58, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 13, 2011, 5:19 PM CDT for Cooper County, Missouri. It took effect at May 14, 2011, 2:23 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2011, 5:19 PM CDT (22:19 UTC)
- In effect from
- May 14, 2011, 2:23 AM CDT
- Expired
- May 14, 2011, 1:47 PM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 16.52 ft at May 14, 2011, 9:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS43 KEAX 132219
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
519 PM CDT FRI MAY 13 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-142219-
/O.NEW.KEAX.FL.W.0058.110514T1342Z-110515T2000Z/
/BONM7.1.ER.110514T1342Z.110514T1800Z.110514T2000Z.UU/
519 PM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM SATURDAY MORNING TO SUNDAY AFTERNOON.
* AT 4:30 PM FRIDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 17.0 FEET BY EARLY SATURDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 8.4 FRI 4 PM 17.0 EARLY SATURDAY
AFTERNOON
$$4 follow-up statements
176
WGUS83 KEAX 140224
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 PM CDT FRI MAY 13 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ATCHISON
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...ATCHISON AND IN
MISSOURI...BUCHANAN...PLATTE
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT NAPOLEON
PLATTE RIVER NEAR AGENCY
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN...COOPER...
JACKSON...LAFAYETTE...RAY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-150224-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T0300Z.000000T0000Z.NO/
924 PM CDT FRI MAY 13 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM FRIDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
SUNDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 18.4 FRI 8 PM 19.0 SUNDAY MORNING
$$
KSC005-MOC021-165-140254-
/O.CAN.KEAX.FL.W.0055.000000T0000Z-110516T1715Z/
/ATCK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
924 PM CDT FRI MAY 13 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSOURI RIVER AT ATCHISON.
* AT 8:17 PM FRIDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 21.9 FEET. THE
RIVER WILL CONTINUE TO FALL TO 21.6 FEET BY SUNDAY MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ATCHISON 22 21.5 FRI 8 PM 21.8 EARLY SUNDAY AFTERNOON
$$
MOC095-107-177-150223-
/O.EXT.KEAX.FL.W.0057.110515T2100Z-110517T2000Z/
/NAPM7.1.ER.110515T2100Z.110516T0600Z.110516T2000Z.UU/
924 PM CDT FRI MAY 13 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT NAPOLEON.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 8:30 PM FRIDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 17.2 FEET BY EARLY MONDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.6 FRI 8 PM 17.2 EARLY MONDAY MORNING
$$
MOC021-150223-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-110515T0925Z/
/AGYM7.1.ER.110513T1439Z.110513T2230Z.110514T0925Z.NO/
924 PM CDT FRI MAY 13 2011
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* UNTIL LATE SATURDAY NIGHT.
* AT 8:30 PM FRIDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.2 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SATURDAY MORNING.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 21.0 FRI 8 PM 21.2 EARLY SATURDAY MORNING
$$
MOC053-150223-
/O.EXT.KEAX.FL.W.0058.110514T0723Z-110515T1509Z/
/BONM7.1.ER.110514T0723Z.110514T1200Z.110514T1509Z.UU/
924 PM CDT FRI MAY 13 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 8:30 PM FRIDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 14.6 FRI 8 PM 17.0 SATURDAY MORNING
$$734
WGUS83 KEAX 140933
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 AM CDT SAT MAY 14 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
PLATTE RIVER NEAR AGENCY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BUCHANAN
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
MISSOURI RIVER AT NAPOLEON
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN...COOPER...JACKSON...LAFAYETTE AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-150933-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T0300Z.000000T0000Z.NO/
433 AM CDT SAT MAY 14 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 3:30 AM SATURDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY
SUNDAY MORNING THEN BEGIN FALLING.
* AT 19.0 FEET...BACKWATER FROM THE MISSOURI RIVER FLOODS PROPERTY
ALONG THE NODAWAY RIVER AT NODAWAY MISSOURI.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 18.3 SAT 03 AM 19.0 SUNDAY MORNING
$$
MOC095-107-177-150932-
/O.CON.KEAX.FL.W.0057.110515T2100Z-110517T2000Z/
/NAPM7.1.ER.110515T2100Z.110516T0600Z.110516T2000Z.UU/
433 AM CDT SAT MAY 14 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT NAPOLEON.
* FROM SUNDAY AFTERNOON TO TUESDAY AFTERNOON.
* AT 3:30 AM SATURDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 17.2 FEET BY EARLY MONDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.5 SAT 03 AM 17.2 EARLY MONDAY MORNING
$$
MOC021-141003-
/O.CAN.KEAX.FL.W.0056.000000T0000Z-110515T0925Z/
/AGYM7.1.ER.110513T1439Z.110513T2230Z.110514T0440Z.NO/
433 AM CDT SAT MAY 14 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PLATTE RIVER NEAR AGENCY.
* AT 3:30 AM SATURDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FELL BELOW FLOOD STAGE AT 11:40 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.5 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 18.1 SAT 03 AM 17.0 THIS MORNING
$$
MOC053-150932-
/O.CON.KEAX.FL.W.0058.000000T0000Z-110515T1509Z/
/BONM7.1.ER.110514T0836Z.110514T1200Z.110514T1509Z.UU/
433 AM CDT SAT MAY 14 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL SUNDAY MORNING.
* AT 3:30 AM SATURDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 17.0 FEET BY THIS MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 16.0 SAT 03 AM 17.0 THIS MORNING
$$642
WGUS83 KEAX 141424
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 AM CDT SAT MAY 14 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT NAPOLEON
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JACKSON...
LAFAYETTE...RAY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
MISSOURI RIVER AT ST JOSEPH
AFFECTING THE FOLLOWING COUNTIES IN KANSAS...DONIPHAN AND IN
MISSOURI...ANDREW...BUCHANAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
KSC043-MOC003-021-151424-
/O.CON.KEAX.FL.W.0051.000000T0000Z-000000T0000Z/
/SJSM7.1.ER.110512T0945Z.110513T0300Z.000000T0000Z.NO/
924 AM CDT SAT MAY 14 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT ST JOSEPH.
* UNTIL FURTHER NOTICE.
* AT 8:30 AM SATURDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY
EARLY SUNDAY MORNING THEN BEGIN FALLING.
* AT 17.0 FEET...LOWLAND FLOODING UPSTREAM AND DOWNSTREAM FROM ST.
JOSEPH OCCURS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
ST JOSEPH 17 18.3 SAT 8 AM 18.4 EARLY SUNDAY MORNING
$$
MOC095-107-177-151423-
/O.EXT.KEAX.FL.W.0057.110516T0000Z-110517T0000Z/
/NAPM7.1.ER.110516T0000Z.110516T0000Z.110516T0000Z.UU/
924 AM CDT SAT MAY 14 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT NAPOLEON.
* FROM SUNDAY EVENING TO MONDAY EVENING.
* AT 8:30 AM SATURDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY
EVENING.
* AT 17.0 FEET...LOW-LYING AREAS UNPROTECTED BY LEVEES BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MISSOURI RIVER
NAPOLEON 17 16.5 SAT 8 AM 17.0 SUNDAY EVENING
$$
MOC053-151423-
/O.EXT.KEAX.FL.W.0058.000000T0000Z-110515T1537Z/
/BONM7.1.ER.110514T0835Z.110514T1330Z.110514T1537Z.UU/
924 AM CDT SAT MAY 14 2011
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL SUNDAY MORNING.
* AT 8:30 AM SATURDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 16.5 SAT 8 AM 15.4 THIS AFTERNOON
$$707
WGUS83 KEAX 141847
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
147 PM CDT SAT MAY 14 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
PETITE SALINE CREEK NEAR BOONVILLE
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-141917-
/O.CAN.KEAX.FL.W.0058.000000T0000Z-110515T1537Z/
/BONM7.1.ER.110514T0835Z.110514T1345Z.110514T1712Z.UU/
147 PM CDT SAT MAY 14 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 1:30 PM SATURDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:12 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.4 SAT 1 PM 11.5 THIS EVENING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 13, 3:51 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 13, 3:51 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 351 PM CDT FRI MAY 13 2011 .DISCUSSION... SHORT TERM (TONIGHT-SUNDAY)... THE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SEEN ACROSS THE REGION THROUGH THE DAY WILL CONTINUE INTO THE EARLY EVENING HOURS AS THE UPPER LEVEL LOW POSITIONED OVER THE AREA SLOWLY PROGRESSES EASTWARD. PRIMARY AREA FOR THIS THUNDERSTORM DEVELOPMENT IS OVER CENTRAL AND EAST CENTRAL MISSOURI...WITH UP TO AROUND 1000 J/KG OF SB CAPE PRESENT. HOWEVER...WITH THE 0-6KM SHEAR BEING QUITE POOR IN THIS REGION...IT WILL BE DIFFICULT FOR ANY THUNDERSTORMS TO REACH SEVERE CRITERIA. BEING ON THE BACK SIDE OF THIS SYSTEM...WINDS WILL REMAIN OUT OF THE NORTHWEST THROUGH THE OVERNIGHT HOURS. THESE NORTHWESTERLY WINDS WILL ADVECT COOLER AIR FROM THE NORTHERN PLAINS INTO THE REGION OVERNIGHT...RESULTING IN LOW TEMPERATURES DROPPING INTO THE 40S WHICH IS AT LEAST 5F DEGREES BELOW THE SEASONAL NORMALS FOR THE AREA. AS THE UPPER LEVEL LOW TRACKS TOWARD SE MISSOURI...THE ASSOCIATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE FORECAST AREA THIS EVENING. A SECOND UPPER LEVEL LOW...POSITIONED OVER NORTH DAKOTA AND NORTHERN MINNESOTA...WILL TRACK SOUTHWARD INTO THE CENTRAL PLAINS TONIGHT INTO SATURDAY. WITH THE PREVIOUS UPPER LEVEL LOW HAVING MOVED INTO THE OHIO RIVER VALLEY BY SATURDAY...COULD SEE SOME SCATTERED SHOWERS DEVELOP OVER NORTH CENTRAL TO EASTERN MISSOURI BETWEEN THESE TWO UPPER LEVEL LOWS. THE CHANCE FOR THIS SHOWER ACTIVITY WILL CONTINUE INTO SUNDAY BEFORE ENDING BY SUNDAY EVENING AS THE UPPER LEVEL SYSTEM FINALLY MOVES EASTWARD TOWARD THE MID ATLANTIC REGION. WITH THIS UPPER LEVEL SET-UP IN PLACE...A NORTHWESTERLY FLOW WILL PERSIST OVER THE REGION THROUGH THE WEEKEND...KEEPING HIGH TEMPERATURES WELL BELOW SEASONAL NORMALS...BY AT LEAST 10F DEGREES. THE FEATURE THAT HELPS TO PUSH THIS SYSTEM OUT OF THE AREA IS A NARROW UPPER LEVEL RIDGE THAT BUILDS IN OVER THE ROCKY MOUNTAINS ON SUNDAY AND MOVES EASTWARD TOWARD THE CENTRAL PLAINS. THIS RIDGE WILL BE THE FOCUS FOR DRIER AND WARMER CONDITIONS BY THE BEGINNING OF THE WORK WEEK. ACH MEDIUM RANGE (MONDAY THROUGH SATURDAY)... IN GENERAL...MEDIUM RANGE WILL BE QUIET UNTIL THE LATTER PORTION OF THE FORECAST PERIOD. AN OMEGA BLOCK DEVELOPS OVER CENTRAL PLAINS...KEEPING AREA UNDER THE REGIME OF HIGH PRESSURE ALOFT. JUXTAPOSITION OF THE BLOCK WILL KEEP FORECAST AREA UNDER TO INFLUENCE OF WEAK LOW-LEVEL COLD/COOL ADVECTION...WITH ONLY DIABATIC EFFECTS HELPING TO VARY TEMPERATURES. BLOCK BEGINS TO BREAK DOWN/EVOLVE INTO PSEUDO REX BLOCK IN THE THURSDAY-FRIDAY TIMEFRAME...AS UPPER LOW ACROSS EASTERN U.S. FILLS AND BEGINS TO SHEAR...BECOMING ABSORBED BY DEEP TROUGH OVER CENTRAL ATLANTIC. IN RESPONSE...SOUTHWEST LOW BEGINS TO EJECT EASTWARD INTO CENTRAL U.S. ...WITH NAEFS/EC INDICATING MAIN UPPER LOW WILL TRACK GENERALLY ACROSS SOUTHERN PLAINS BENEATH REX BLOCK ACROSS SOUTH CENTRAL CANADA. IF THIS TRACK HOLDS TRUE...SEVERE WEATHER POTENTIAL WILL BE DAMPENED...WITH BULK OF FORECAST AREA REMAINING ON COLD SIDE OF SURFACE SYSTEM. CONTINUED PREVIOUS FORECAST TREND OF RAMPING POPS UP IN THE THU-SAT TIMEFRAME...CONCENTRATED GREATEST POPS ACROSS SOUTHERN TIER OF CWA. TEMPERATURES LOOK TO BE COOLER THAN NORMAL...GIVEN EAST-NORTHEAST LOW LEVEL FLOW...WITH ENSEMBLE MEAN/CONSENSUS MEAN TEMPERATURES LOOKING ACCEPTABLE. SF && .AVIATION... FOR 18Z TAFS...CONTINUING TO MONITOR THE SCATTERED SHOWERS THAT HAVE BEEN PIVOTING OVER THE TAF SITES THIS MORNING AND WILL CONTINUE TO IMPACT THE AREA OFF AND ON THROUGH THE AFTERNOON AS THE UPPER LEVEL LOW SITUATED OVER THE REGION SLOWLY TRACKS EASTWARD. MVFR CONDITIONS WILL PERSIST THROUGH THIS PERIOD...AND POSSIBLY REACH NEAR IFR CONDITIONS IN THE VICINITY OF HEAVIER SHOWERS. EXPECTING THE SHOWERS TO EXIT EAST OF THE TAF SITES BY LATE THIS AFTERNOON...BUMPING CONDITIONS UP TO VFR LEVELS BY LATE THIS EVENING AND OVERNIGHT. HOWEVER...ANOTHER UPPER LEVEL LOW WILL BE APPROACHING THE AREA ON SATURDAY...WHICH WILL LEAD TO INCREASED CLOUD COVER AND CIGS DROPPING BACK DOWN TO MVFR. WINDS THROUGH THE TAF PERIOD WILL REMAIN GUSTY OUT OF THE NORTHWEST THIS AFTERNOON AND AGAIN DURING THE DAY ON SATURDAY. ACH && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 13, 5:09 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 509 PM CDT FRI MAY 13 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 509 PM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SHOWERS AND A FEW THUNDERSTORMS OVER CENTRAL MISSOURI WILL SLOWLY PUSH OUT OF THE REGION LATER THIS EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED WITH THIS ACTIVITY...THOUGH LOCALLY HEAVY RAINFALL MAY LEAD TO MINOR FLOODING IN A FEW AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES WILL INCREASE ONCE AGAIN BY THE LATTER HALF OF THE UPCOMING WORK WEEK. THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HAWBLITZEL
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:58 PM CDT | Special Weather Statement | EAX | Randolph | 47 min |
| May 12, 8:03 PM CDT | Severe Thunderstorm Warning | EAX | Macon, Randolph | 42 min |
| May 12, 8:47 PM CDT | Special Weather Statement | EAX | Adair | 28 min |
| May 12, 9:13 PM CDT | Special Weather Statement | EAX | Adair | 47 min |
| May 12, 9:27 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 48 min |
| May 12, 10:22 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 23 hr |
| May 12, 10:22 PM CDT | River Flood Warning | EAX | Buchanan | 30 hr |
| May 12, 11:37 PM CDT | Special Weather Statement | EAX | Caldwell | 23 min |
| May 13, 12:38 AM CDT | Areal Flood Advisory | EAX | Harrison, Mercer | 3 hr |
| May 13, 7:15 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 39 hr |
| May 13, 4:12 PM CDT | Areal Flood Advisory | EAX | Cooper | 5 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.